# SDR SWAA2024011230021

- Difficulty date: December 9, 2023
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N8560Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64115
- Aircraft time: 19,593 hours, 9,949 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SIDEPLATE ZEE CHANNEL AT LBL 21.00; STA 727E TO STA 827; SEVERAL SPOTS WITH CORROSION. 221-04<[01] REMOVED CORROSION AT AFT CARGO SIDEPLATE ZEE CHANNEL AT LBL 21.00; STA 727E TO STA 827 ; REF SRM 51-10-02-0G-0;[02] REMOVED CORROSION AFT CARGO SIDEPLATE ZEE CHANNEL AT LBL 21.00; STA 727E TO STA 827.PER REF SRM 51-10-02-0G-0. FOUND OUT OF LIMITS PER REF 53-00-53-1A-2.  REMOVED AFT CARGO LEFT SIDEPLATE ZEE CHANNEL PER SRM 51-40-02-0G-0 FABRICATED A NEW ZEE CHANNEL SIDEPLATE AND SPLICES PER REF SRM 53-00-53-2R-5. AND SRM 51-40-05-G-0.  TREATED AND PRIMED ZEE CHANNEL AND SPLICES PER REF AMM 51-21-41-370-802; AMM 51-21-72-370-803.  ASSEMBLED FABRICATED SPLICES REPAIR ON AFT CARGO LEFT ZEE CHANNEL FROM STA 727E TO STA 727F AND FROM STA 727J TO STA 747 PER SRM 53-00-53-2R-5 AND SRM 51-40-02-0G-0. INSTALLED NEW FABRICATED LEFT ZEE CHANNEL PER REF SRM 51-40-02-0G-0; DWG 146A7500. INSTALLED NEW NUTPLATES ON AFT CARGO LEFT ZEE CHANNEL PER REF SRM 51-40-10-2R-0.;[03] VERIFIED STEPS 1 AND 2
